# SDR ASOA06068

- Difficulty date: January 7, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3170767
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION IN MCN, THE PASSENGER DOOR BOTTOM STEP WAS FOUND TO BE BROKEN AT THE ATTACH LINK.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR BOTTOM STEP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
